The Child Has An Upset Stomach After Diarrhea And Vomiting?
, my child yesterday mlm diarrhea and vomiting in the emergency room puskesmas in the infusion plus fluid + given nausea medication that was entered via the infusion. Until now, he hasn’t defecated yet but he was going to be given zinc medicine (prescribed by the emergency room doctor) vomiting 2x, the child is complaining of stomach pain from morning. That’s why … While the prescription is only given the medicine for nausea / vomiting Domperidone, zinc sulphate and ORS. What should I do,
div style = "text-align: left;"> Good morning, thanks for asking at HealthReplies.com. Conditions that your child experiences with vomiting and stomach pain can occur due to several possibilities. Could be due to the influence of the disease itself that has not fully healed, either because of bacterial, viral or parasitic infections, it could be due to the taste of zinc and oralit supplement itself that your child dislikes and causes vomiting, it could also be due to increased stomach acid.
For now, try asking your child if he has problems with the taste of the medicine given. If this is the case, rather than the medicine it actually makes your child lose more nutrition, it's okay to stop using it. But if there really isn't a problem with taste, it means the problem is in another aspect, such as an old infection or even a new infection. Our advice, check your child again to the doctor or pediatrician to find out the cause and the best treatment. The doctor will determine whether the medicine will be added, reduced or replaced according to the results of the examination.
Meanwhile, give warm water to your child, do not force him to eat too much, quite a bit but often, apply warm balm on his stomach or warm compresses, meet the fluid needs and immediately consult a doctor. So, hopefully answering your question.